Alert archive / Alabama / Small Craft Advisories in 2009

Small Craft Advisory 46, NWS Mobile, AL

November 21, 2009

NWS Mobile, AL issued this small craft advisory at Nov 21, 2009, 8:58 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2009, 8:58 PM CST (02:58 UTC)
Expired
Nov 22, 2009, 8:18 AM CST
In force
11 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WHUS74 KMOB 220258
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
858 PM CST SAT NOV 21 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

.A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL
MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY
WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND
THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO
25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO
EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS WILL BUILD TO AROUND 7
FEET...WITH ROUGH TO VERY ROUGH CONDITIONS ON BAYS AND COASTAL
WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE
LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS
SUBSIDING SEAS.


GMZ650-655-670-675-221100-
/O.NEW.KMOB.SC.Y.0046.091122T0258Z-091122T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
858 PM CST SAT NOV 21 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL
MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY
WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND
THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO
25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO
EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS WILL BUILD TO AROUND 7
FEET...WITH ROUGH TO VERY ROUGH CONDITIONS ON BAYS AND COASTAL
WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE
LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS
SUBSIDING SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
380 
WHUS74 KMOB 220307 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
907 PM CST SAT NOV 21 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

.A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL
MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG
EASTERLY WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE
FURTHER...AND THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED
SPEEDS OF 20 TO 25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE
WILL CONTINUE INTO EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS
WILL BUILD TO AROUND 7 FEET...WITH ROUGH TO VERY ROUGH CONDITIONS
ON BAYS AND COASTAL WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE
SUNDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES FURTHER EAST...
FOLLOWED BY DIMINISHING WINDS SUBSIDING SEAS.

GMZ630-221115-
/O.EXA.KMOB.SC.Y.0046.000000T0000Z-091122T1800Z/
MOBILE BAY-
907 PM CST SAT NOV 21 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL
MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY
WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND
THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO
25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO
EARLY SUNDAY MORNING. ROUGH TO VERY ROUGH CONDITIONS ARE EXPECTED ON
MOBILE BAY. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE
LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-221115-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-091122T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
907 PM CST SAT NOV 21 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A LOW PRESSURE AREA JUST OFF THE SOUTHEAST LOUISIANA COAST WILL
MOVE EAST...CROSSING OVER THE MARINE AREA TONIGHT. STRONG EASTERLY
WINDS OVER THE MARINE AREA ARE EXPECTED TO INCREASE FURTHER...AND
THEN SHIFT TO THE SOUTHWEST LATE TONIGHT. SUSTAINED SPEEDS OF 20 TO
25 KNOTS WITH NUMEROUS GUSTS TO NEAR GALE FORCE WILL CONTINUE INTO
EARLY SUNDAY MORNING. OFFSHORE WAVE HEIGHTS WILL BUILD TO AROUND 7
FEET...WITH ROUGH TO VERY ROUGH CONDITIONS ON BAYS AND COASTAL
WATERWAYS. OFFSHORE CONDITIONS WILL IMPROVE SUNDAY AFTERNOON AS THE
LOW PRESSURE AREA MOVES FURTHER EAST...FOLLOWED BY DIMINISHING WINDS
SUBSIDING SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
235 
WHUS74 KMOB 220939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
339 AM CST SUN NOV 22 2009

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH 900 AM THIS
MORNING...

.A MODERATE TO STRONG ONSHORE FLOW WILL BECOME MOSTLY WEST THEN
NORTHWEST AND GRADUALLY DECREASE LATER TODAY AND TONIGHT AS HIGH
PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT OFFSHORE
FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY WEDNESDAY AS
THE RIDGE OF HIGH PRESSURE SETTLES OVER THE REGION. NORTHERLY WINDS
AND SEAS WILL BUILD WEDNESDAY NIGHT THROUGH THURSDAY AS A REINFORCING
COLD FRONT MOVES SOUTH OVER THE NORTH CENTRAL GULF.

GMZ630-221045-
/O.CAN.KMOB.SC.Y.0046.000000T0000Z-091122T1800Z/
MOBILE BAY-
339 AM CST SUN NOV 22 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR MOBILE BAY.

...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...  

A MODERATE TO STRONG ONSHORE FLOW WILL BECOME MOSTLY WEST THEN 
NORTHWEST AND GRADUALLY DECREASE LATER TODAY AND TONIGHT AS HIGH
PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT OFFSHORE
FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY WEDNESDAY AS
THE RIDGE OF HIGH PRESSURE SETTLES OVER THE REGION. NORTHERLY WINDS
AND SEAS WILL BUILD WEDNESDAY NIGHT THROUGH THURSDAY AS A REINFORCING
COLD FRONT MOVES SOUTH OVER THE NORTH CENTRAL GULF.

$$

GMZ650-655-670-675-221500-
/O.EXT.KMOB.SC.Y.0046.000000T0000Z-091122T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 AM CST SUN NOV 22 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A MODERATE TO STRONG ONSHORE FLOW WILL BECOME MOSTLY WEST THEN
NORTHWEST AND GRADUALLY DECREASE LATER TODAY AND TONIGHT AS HIGH
PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT OFFSHORE
FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY WEDNESDAY AS
THE RIDGE OF HIGH PRESSURE SETTLES OVER THE REGION. NORTHERLY WINDS
AND SEAS WILL BUILD WEDNESDAY NIGHT THROUGH THURSDAY AS A REINFORCING
COLD FRONT MOVES SOUTH OVER THE NORTH CENTRAL GULF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
629 
WHUS74 KMOB 221418
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
818 AM CST SUN NOV 22 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

.LOW PRESSURE SYSTEM OVER THE NORTH CENTRAL GULF IS WEAKENING.

GMZ650-655-670-675-221530-
/O.CAN.KMOB.SC.Y.0046.000000T0000Z-091122T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
818 AM CST SUN NOV 22 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

DUE TO THE WEAKENING OF A LOW PRESSURE SYSTEM OVER THE NORTH CENTRAL
GULF...WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA. SEAS TRENDING
LOWER. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 3:22 PM CST, 5 hours 36 minutes earlier.

Area forecast discussion, Nov 21, 3:22 PM CST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CST SAT NOV 21 2009

CORRECTED AVIATION SECTION

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)OCCLUDED SURFACE LOW
ABOUT 100 MILES SOUTH SOUTHEAST OF LAKE CHARLES WAS TRACKING EAST TO
EAST NORTH EAST AND SHOULD REMAIN JUST SOUTH OF THE ALABAMA COAST
THROUGH SUNDAY BEFORE WEAKENING AND DRIFTING OFF TO THE NORTH. LARGE
ENVELOPE OF MOSTLY LIGHT TO MODERATE RAIN NORTH AND NORTHEAST OF THE
LOW WILL MOVE ACROSS THE AREA FROM THIS AFTERNOON THROUGH THE
OVERNIGHT. A FEW ELEVATED...ISOLATED THUNDERSTORMS POSSIBLE LATER
TONIGHT AS THE LOW NEARS...MORE LIKELY ALONG THE COAST. HELICITY
VALUES ARE QUITE HIGH BUT WILL ALMOST NO CAPE...NOT EXPECTING ANY
STRONG STORMS UNLESS THE WARM SECTOR CAN MANAGE TO MOVE ONSHORE
BEFORE THE LOW PASSES. IF THIS HAPPENS...SOME STRONGER STORMS
POSSIBLE MAINLY ON THE PANHANDLE COAST LATE TONIGHT. DURING THE DAY
SUNDAY THE LOW WILL WEAKEN AS THE UPPER SUPPORT LIFTS OUT TO THE
NORTH AND NORTHEAST AND SOME LIGHT RAIN WILL LINGER OVER MOST OF THE
AREA INTO THE AFTERNOON...POSSIBLY EARLY EVENING OVER THE NORTHEAST
AS THE COLDER AIR ALOFT MOVES AWAY. WILL LEAVE SOME CLOUDS THROUGH
THE DAY MONDAY AS LOW LEVEL CLOUDINESS WRAPS AROUND THE DEPARTING
SURFACE LOW. HIGH ABOUT NORMAL FOR THIS TIME OF YEAR WITH SLIGHTLY
WARMER OVERNIGHT LOWS DUE TO CLOUDINESS. /11

.LONG TERM...(TUESDAY THROUGH SATURDAY)AFTER WHAT SHOULD BE A SUNNY
DAY TUESDAY WITH TEMPERATURES IN THE LOW TO MID 70S...ANOTHER
SURFACE TROUGH WILL MOVE ACROSS THE AREA TUESDAY NIGHT. NO RAIN IN
FORECAST AT THIS TIME BUT WILL BE A BAND OF CLOUDINESS MOVING EAST
ACROSS THE AREA WEDNESDAY AS HIGH PRESSURE REBUILDS FROM THE WEST.
UPPER LOW WITH THIS SYSTEM IS ACROSS THE LOWER GREAT LAKES SO THE
COLDEST AIR WILL BE WELL NORTH OF THE REGION BUT LOWS THE LAST HALF
OF THE WEEK EXPECTED TO BE IN THE LOWER 40S TO THE UPPER 30S...NEW
GUIDANCE WAS A BIT LOWER BUT WILL WAIT A CYCLE BEFORE BITING. /11

&&

.AVIATION...[18/00Z ISSUANCE]...SURFACE LOW PRESSURE SYSTEM MOVES
EAST NORTHEAST ACROSS THE MISSISSIPPI SOUND SUNDAY MORNING. AS THE
LOW EASES CLOSER...CIGS ARE FORECAST TO LOWER TO A BLEND OF IFR/MVFR
LEVELS. VSBYS REDUCED TO IFR LEVELS IN MODERATE RAINS LATER THIS EVENING.
/10

&&

.MARINE...LOW PRESSURE SYSTEM POSITIONED ABOUT 150 MILES WEST
SOUTHWEST OF GRAND ISLE LOUISIANA IS FORECAST TO EASE EAST
NORTHEASTWARD ACROSS SOUTHEAST LOUISIANA/THE MISSISSIPPI SOUND
SUNDAY MORNING. THE LOW OPENS UP...BROADENS AND WEAKENS AS IT
CONTINUES EAST NORTHEASTWARD ACROSS THE NORTHERN GULF COAST SUNDAY.
LATEST GRIDDED WIND FORECAST CALLS FOR A MODERATE EAST - NEAR
SHORE...TO SOUTHEAST FLOW - WELL OFFSHORE TONIGHT BEFORE WINDS TAKE
ON A SOUTHWEST COMPONENT THROUGH THE DAY SUNDAY. WILL CARRY SMALL
CRAFT CAUTION HEADLINES AS GRIDDED WIND SPEEDS MEET CRITERIA. SEAS
LOOK TO BE HIGHER BEYOND 20 MILES OUT WHERE THE STRONGER FETCH
EXISTS. WITH THE LOW WEAKENING AND MOVING OUT...HIGH PRESSURE BRINGS
A LIGHT OFFSHORE FLOW AND SUBSIDING SEAS AS WE MOVE INTO THE NEW
WEEK. IN THE WAKE OF A STRONG FRONTAL PASSAGE LATE
TUESDAY...NORTH/NORTHWEST WINDS ARE FORECAST TO INCREASE AND SEAS
WILL BUILD WEDNESDAY AND THURSDAY.
/10

&&

.FIRE WEATHER...RAIN ACROSS THE AREA LATE AFTERNOON INTO SUNDAY
MORNING. HEAVIEST RAIN EXPECTED TO BE ALONG COASTAL AREAS. WINDS
GENERALLY NORTHEAST TO EAST...MAY SEE SOME SOUTHEASTERLY WINDS ALONG
THE PANHANDLE COAST LATE TONIGHT. SOMEWHAT DRIER AIR BY SUNDAY
AFTERNOON WITH STILL DRIER AIR ON MONDAY BUT NOT EXPECTING RED FLAG
CONDITIONS BEHIND THIS SYSTEM. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      55  67  50  68 /  80  30  10  10
PENSACOLA   58  68  53  67 /  90  40  10  10
DESTIN      61  70  58  68 /  90  40  10  10
EVERGREEN   52  65  47  67 /  90  60  20  10
WAYNESBORO  52  62  47  67 /  90  40  10  10
CAMDEN      52  61  47  65 /  80  60  20  10
CRESTVIEW   55  70  50  70 /  90  50  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 21, 5:30 AM CST, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CST SAT NOV 21 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-221200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CST SAT NOV 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A DEVELOPING AREA OF LOW PRESSURE MOVING EASTWARD OVER THE NORTHERN
GULF WILL REMAIN MOSTLY OFFSHORE AND WEAKEN LATER TODAY AND TONIGHT
GENERALLY ALONG A SURFACE WARM FRONT SOUTH OF THE COAST. THE MAIN
CONCERN OVER LAND WITH THIS PATTERN WILL BE PERIODS OF HEAVY RAIN
POSSIBLY LEADING TO SOME MINOR FLOODING OF CREEKS AND STREAMS AND
AREAS OF POOR DRAINAGE...ESPECIALLY SOUTH OF THE I-IO CORRIDOR.
GUSTY EASTERLY WINDS CAN ALSO BE EXPECTED GENERALLY ALONG THE
IMMEDIATE COAST.

OFFSHORE...A WARM FRONT WILL MOVE NORTHWARD AND STALL OVER THE
MARINE AREA WITH THE AREA OF LOW PRESSURE MOVING EASTWARD NEAR OR
ALONG THE FRONT. NEAR AND SOUTH OF THE FRONT A FEW STRONGER
THUNDERSTORMS WILL BE POSSIBLE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND A FEW LONG LIVED WATERSPOUTS.
MARINERS SHOULD EXERCISE CAUTION THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS MOSTLY OFFSHORE ALONG A WARM FRONT WILL
MOVE EAST OF THE REGION LATE SUNDAY MORNING. A MODERATE NORTHERLY
WIND FLOW IN THE WAKE OF THE LOW COULD GIVE WAY TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT MAINLY SUNDAY NIGHT.

A STRONGER COLD FRONT MOVING ACROSS THE REGION LATER IN THE WEEK...
POSSIBLY GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE
WEDNESDAY THROUGH EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

AT THIS TIME ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
OFFICIALS IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 7:02 PM CSTMarine Weather StatementMOB5 hr
Nov 21, 7:19 PM CSTSpecial Marine WarningMOB41 min
Nov 21, 8:13 PM CSTSpecial Marine WarningMOB92 min

Nearby

Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.